Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

High BP with headache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi Doctor, I am 27 Years working professional. About 1 year back i was digonsis with High BP - 142/92 and after blood routin examination it was found that my cholestole level (speacially - S. Trichlorides 250) gone up. since one year back i never underwent through any medicine. But since last 2 month when i didn't find any improvement in BP and it was going consistantly, i started lifestyle change such as daily exercise of 30 minutes calicum and potacium full diets such as carrots, apples and other supporting food such as two garlic cloves every morning empty stomach and get off fatty and salty foods. Now my blood pressure is little down 135/85. should i go through cholestrol test again or keep the lifestyle to achieve the desired level. Since starting regualer exercise i can sleep we and but i have little headache still, i also wore spaces of -1.25 power on both eyes as suggest by eye spe. i have also ringing in head (which is little less now these days)
Doctor :   hi
Doctor :  
ok
Doctor :  
please give me some time to read through what you have typed
Doctor :  
ok
Doctor :  
you should continue the lifestyle changes what you are foloowing
Doctor :  
and get the LIPID PROFILE tested again
User :   ok but sometimes it goes up 142/92
Doctor :  
to see if the changes have really helped you
Doctor :  
if not then you should be started on lipid lowering agents
Doctor :  
when was the last time you got an ophthalmology checkup done?
Doctor :  
if it is more than 6 months now, you shuld go again for a checkup
User :   15 dece 2009
Doctor :  
with ophthalmologist
User :   ya
Doctor :  
ok
User :   both optha and cardio
Doctor :  
ok
Doctor :  
was lipid profile done at that time?
Doctor :  
was an ECG done at that time?
User :   ya
User :   lipid blood, urin, ecg, chest x-ray
Doctor :  
ok
User :   also given me tablet toxas- 25 (like that) for 15 days
Doctor :  
ok
User :   i also feel ringing in my head (often in night -morning after wake-up) burning headache (back side of head ) what is the reason of this
Doctor :  
back side of head is the area in brain which deals with the vision
Doctor :  
ringing in ears could be due to ENT reasons, which can be made out after an ENT check-up and audiometry
Doctor :  
for headache, a fundocsopy might help which will help us to see the inside of the eye along with the optic nerve and blood vessels
User :   Sir, instead of going to all these doctor, i think i should go to psychatirist
Doctor :  
why do you think so?
Doctor :  
is there any particular reason fo rthis?
Doctor :  
*for this?
User :   it may be some cause of the undisclosed/unidentified stress
Doctor :  
is there any kind of stress in personal/work life life?
User :   i really don't know ?
User :   but it may be because i started myself feeling a petient without any deceause
Doctor :  
if you think that your Blood pressure fluctuations are due to the stressful situation then it will benefit you to find out what those stressors are
Doctor :  
such that you can avoid them or find a solution to them
User :   then ?
Doctor :  
in addition to these, you can also get a repeat Lipid profile done'
User :   ok i will
Doctor :  
and also a second opinion from ophthalmologist and a cardio specialist
Doctor :  
and ENT consult for the ringing in ears
User :   sir i would like to disclose one more reason ( i may be cause of stress)
Doctor :  
ok. please proceed
Doctor :  
are you there?
Doctor :  
please proceed with your next query
User :   i am going to marry by this year in Sept-Oct. since i met my fiancee so many time and i very sexual aroused boy. our marriage was supposed to held by last year but certain reason have postponed it. Can too much thinking about sex (which is not getting fullfilled lead to this)
Doctor :  
what symptoms are you attributing to this reason?
Doctor :  
headache and blood pressure could be related to these
Doctor :  
but the ringing in the ear has to be evaluated
User :   ok
Doctor :  
any kind of stress or tension is known to elevate BP and cause headaches
User :   ok
Doctor :  
but in your case triglycerides were found to be high so that needs repeat check also
User :   can it lead to high cholestrole as well
Doctor :  
and if still on higher side then lipid lowering medicines should be started for you
Doctor :  
no, high cholesterol can be due to sedentary lifestyle and dietary reasons
Doctor :  
not exactly stress
Doctor :  
is there anything else i can help you with?
User :   sir, i have listen from my friends and social (nearby) that taking bp lowering medicine have certain side effect also can affect sexual life.
Doctor :  
no it wil not, it will help you to control BP. Uncrolled blood pressure is known to affect sexual life, not the medications
Doctor :  
in case there are medications that cause side effects in few people
User :   Ok
Doctor :  
which cause similar side effects in you related to your sexual life, it can be changed to a safer one with no sexual side effects
User :   Ok
Doctor :   so taking regular BP medications wil help you
Doctor :  
not cause sexual side effects directly, as uncontrolled BP can lead to more problems
Doctor :  
sexually and in other spheres of health
Doctor :   have you followed what i have said?
User :   ok
User :   ya of course
Doctor :  
Is there any thing else I can help you wi
Doctor :  
Please fill the feedback form say done when done.
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
User :   1 more Q ?
Doctor :   sure. please proceed
User :   it is well assured that my payment details will not be disclosed and address of your organization ?
Doctor :  
no it will not be disclosed.
Doctor :  
as far as it is concerned with your payment details

Doctor :  
the location of our organization can be disclosed. It is located in Bangalore
Doctor :  
Is there any thing else I can help you with?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor